# SDR DXTA2011051004575

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 6,707 hours, 4,127 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Defective
- Location: Mlg
- Part time: 4,675 hours, 2,901 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PBI BRAKES APPLIED BY LT SEAT PILOT,  & ON TOUCHDOWN BRAKES DID NOT SEEMS TO CATCH.  FEEL THAT WAY AT TIMES AS THRUST REVERSERS ARE DEPLOYING ON THIS TYPE ACFT,  AT ABOUT 70 KNOTS LT SEAT ASKED RT SEAT TO APPLY BRAKES, DIDN'T SEEM TO CATCH.  PUSHED PEDALS DOWN QUITE A BIT BEFORE SLOWING.  REMOVED DEFECTIVE NR 1, 3 & 4 BRAKE ASSEMBLIES & INSTALLED REPAIRED BRAKE ASSEMBLIES IAW MM.    PERFORMED NORMAL BRAKE SYS BLEEDING, PARKING BRAKE SYS BLEEDING, EMERGENCY BRAKE SYS BLEEDING, & NORMAL BRAKE SYS FUNCTIONAL TEST IAW AMM32-40-20.  NO DEFECTS NOTED AT THIS TIME.
